# SDR DALA1027009005

- Difficulty date: October 12, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 49,383 hours, 36,454 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND EMERGENCY LIGHT AT 1CD INOPERATIVE.  MAINTENANCE REPAIRED DAMAGED WIRE. OPERATION OF LIGHT NOW CHECKS OK.  (2010-D1236) (DLM88102766)
